# SDR FDEA200901040024

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 59,647 hours, 14,232 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: AFA71321
- Condition: Cracked
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSP ON 0.460 INCH HOLES AT MAIN CARGO DOOR LWR JAMB NR 7 SUPPORT FITTING AT HOLES A, B , C AND D.  REMOVED & REPLACED   AS PER SRM 51-31-01 VOL.II. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
